# SDR SWAA2022093047026

- Difficulty date: August 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE LH SIDEPLATE WL-155 LBL-21 BETWEEN STA 747-787 WITH CORROSION AROUND FASTENER HOLES / [01] CLEANED CORROSION AT AFT CARGO FLOOR STRUCTURE L/H SIDEPLATE WL-155 LBL21 BETWEEN STA 747-787PER REF B737-700 SRM 51-10-02-0G-0;[02] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.032' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[03] EVALUATED REWORKED AREA AT AFT CARGO COMPT FLOOR STRUCTURE LH SIDE PLATE WL 155 LBL-21 BETWEEN STA 747 TO STA 787;MINIMUN THICKNESS NOTED 0.032';ORIGINAL MAT 0.040';MAT LOST 0.008' FOUND OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.;[04] RECEIVED NEW Z CHANNEL ASSY P/N:146A7502-27 FROM STA 727 TO STA 847.;[05] VERIFIED STEP 1; 3 AND 4.;[06] LOCATED AND DRILLED NEW Z CHANNEL ASSY P/N:146A7502-27 FROM STA 727 TO STA 847 AT AFT CARGO COMPT LBL 21 WL 155 PER REF B737-700 SRM 51-40-05-0G-0.;[07] VERIFIED STEP 6;[08] OK TO TREAT AND PRIME HOLES;[09] TREATED AND PRIMED NEW HOLES ON NEW Z CHANNEL P/N146A7502-27 FROM STA 727 TO STA 847 AT AFT CARGO FLOOR STRUCTURE LBL 21 WL 155 PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-804.;[10] FOR Z CHANNEL P/N:146A7502-27 INSTALLATION REFERENCE TASK CARD#TTG8K004D6Q3.STEP#33.;[11] CORRECTION STEP 10 FOR Z CHANNEL P/N:146A7502-27 INSTALLATION REFERENCE TASK CARD#TTG8Q004D6Q3.STEP#33.;[12] VERIFIED STEP 9.;[13] VERIFIED STEP 11.
